# SDR HNAA2011062100176

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,171 hours, 62,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: SBY32
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT SIGN AND LT FWD EMERGENCY EGRESS LIGHT INOP.  R & R EMERGENCY LIGHT BATTERY AT PS1 LOCATION.  OPS CHECKED GOOD.
